# SDR NACA20130402011

- Difficulty date: March 8, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 360 - BS 470, LBL 45.  CORROSION ON SEAT TRACK REPAIRED BY REPLACEMENT IAW B737-200 SRM 51-10-5 FIG 2 REV 105.
